Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    20
  • comments
    32
  • views
    7040

day 149

Cackutane

289 views

welp i had my LAST derm appt today. and he gave me the option to stop now or continue another month and i chose to continue.

ill be still at 80mg a day until my pills are all gone then he told me it would be 2 months from stop that i would see most improvement and my scars would start fading.

like right not i have no active pimples and i can wake up everymorning feeling confident that i dont have a pimple :):D :D

a few side effects i have are flushing red hot face when i do physical activity and sometimes when im nurvous or what not in public

other than that i have been a little slow and drained because of the medicine but it hasnt been that bad and time flew by

i have a few like purple little bumps on my shoulders from scaring but its hardly visible

ill check back in when im all done and this ACUTANE is all out of my system



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×